Previous |  Up |  Next

Article

References:
[1] G. Birkhoff: Lattice Theory. New York 1948. MR 0029876 | Zbl 0033.10103
[2] G. Birkhoff: Generalized arithmetic. Duke Math. Journ. 9 (1942), 283-302. DOI 10.1215/S0012-7094-42-00921-9 | MR 0007031 | Zbl 0060.12609
[3] M. M. Day: Arithmetic of Ordered Systems. Trans. Amer. Math. Soc. 58 (1945), 1-43. DOI 10.1090/S0002-9947-1945-0012262-4 | MR 0012262 | Zbl 0060.05813
[4] B. Dushnik E. W. Miller: Partially ordered sets. Am. Journ. Math. 63 (1941), 600-610. DOI 10.2307/2371374 | MR 0004862
[5] T. Hiraguchi: On the dimension of partially ordered sets. Sci. Rep. of the Kanzawa Univ. 1 (1951), 77-94. MR 0070681 | Zbl 0200.00013
[6] T. Hiraguchi: A note on a Mr. Komm's Theorems. Sci. Rep. of the Kanazawa Univ. 2 (1953), 1-3. MR 0076741
[7] H. Komm: On the dimension of partially ordered sets. Am. Journ. Math. 70 (1948), 507-520. DOI 10.2307/2372194 | MR 0025541 | Zbl 0037.31903
[8] J. Łoś G. Ryll-Nardzewski: On the application of Tychonoff's theorem in mathematical proofs. Fund. Math. 38 (1951), 233-237. MR 0048795
[9] V. Novák: О dimensi lexikografického součtu částečně uspořádaných množin. Čas. pěst. mat. 86 (1961), 385-391.
[10] V. Novák: On the pseudodimension of ordered sets. Czech. Math. Journ. 13 (1963), 587 to 598. MR 0180507
[11] M. Novotný: Über isotone Funktionale geordneter Mengen. Zeitschr. f. math. Logik und Grundlagen d. Math. 5 (1959), 9-28. MR 0105375
[12] V. Sedmak: Dimenzija djelomično uredenih skupova pridruženih poligonima i poliedrima. Glasnik mat.-fiz. i astr. 7 (1952), 169-182. MR 0053495
[13] E. Szpilrajn-Marczewski: Sur l'extension de l'ordre partiel. Fund. Math. 16 (1930), 386-389.
Partner of
EuDML logo